# SDR DALA2024111510970

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CORROSION ON RAIL DUMMY Y503.2 AT LEVEL FRAME 16 AT FWD GALLEY. CORRECTIVE ACTION: REPLACED RAIL DUMMY AT Y503.2 BTW FR12 TO FR16 AT FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND SRM 51-42-11. (0660297)
